×

zbMATH — the first resource for mathematics

Found 40 Documents (Results 1–40)

100
MathJax
Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume I. Plenary lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 979-1015 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Cogolludo-Agustín, José Ignacio (ed.) et al., Topology of algebraic varieties and singularities. Invited papers of the conference in honor of Anatoly Libgober’s 60th birthday, Jaca, Spain, June 22–26, 2009. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4890-6/pbk). Contemporary Mathematics 538, 163-177 (2011).
PDF BibTeX XML Cite
Tilouine, Jacques (ed.) et al., Automorphic forms (I). Proceedings of the Semester of the Émile Borel Center, Paris, France, February 17–July 11, 2000. Paris: Société Mathématique de France (ISBN 2-85629-172-4/pbk). Astérisque 298, 319-334 (2005).
PDF BibTeX XML Cite
Full Text: Link arXiv
Kashiwara, Masaki (ed.) et al., \(\mathcal D\)-modules and microlocal geometry. Proceedings of the international conference, held at the University of Lisbon, Portugal, Oct. 29-Nov. 2, 1990. Berlin: Walter de Gruyter. 149-161 (1993).
PDF BibTeX XML Cite
Sov. Math., Dokl. 44, No. 2, 375-380 (1992); translation from Dokl. Akad. Nauk SSSR 320, No. 1, 20-24 (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software